Change search
ReferencesLink to record
Permanent link

Direct link
Attractors in the quasi-periodically perturbed quadratic family
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
2012 (English)In: Nonlinearity, ISSN 0951-7715, E-ISSN 1361-6544, Vol. 25, no 5, 1537-1545 p.Article in journal (Refereed) Published
Abstract [en]

We give a geometric description of an attractor arising in quasi-periodically perturbed maps T x [0, 1] (sic) (theta, x) bar right arrow (theta + omega, c(theta)x(1 - x)) is an element of T x [0, 1] for certain choices of smooth c : T -> [1.5, 4] and Diophantine omega. The existence of the 'strange' attractor was established in Bjerklov 2009 Commun. Math. Phys. 286 137.

Place, publisher, year, edition, pages
2012. Vol. 25, no 5, 1537-1545 p.
National Category
URN: urn:nbn:se:kth:diva-100944DOI: 10.1088/0951-7715/25/5/1537ISI: 000303667000018ScopusID: 2-s2.0-84862085057OAI: diva2:545982
Knut and Alice Wallenberg Foundation, KAW 2005.0098
QC 20120822Available from: 2012-08-22 Created: 2012-08-22 Last updated: 2012-08-22Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Bjerklöv, Kristian
By organisation
Mathematics (Div.)
In the same journal

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 33 hits
ReferencesLink to record
Permanent link

Direct link